# SDR SWAA970141

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 3442 · Weather Radar System
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW EXPERIENCED WEATHER RADAR OPERATION INTERMITTENT WITH BLANK SCREEN AND ANTENNA FAULT MESSAGES.  RETURNED TO HOU AND MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED ANTENNA DRIVE UNIT, NO HELP.  INSPECTED, FOUND AND REPAIRED SHORTED DATA BUSS B-WIRE FROM R/T UNIT TO INDICATOR AND OPERATION CHECKED PER BOEING M/M OK.
